# SDR DALA13011453271

- Difficulty date: March 10, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 35,261 hours, 15,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EPSU BATTERY FAULT.   MX REPLACED AFT LT EPSU BATTERY AND FUNCTIONAL CHECKED NORMAL.
